# SDR AALA960469

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN HAS CRACK AND CORROSION AT STRINGER 27R, STATION 695.  CUT OUT CORROSION ON SKIN FROM STATION 695-680 ALONG STRINGER 27R.  INSTALLED DOUBLER ON SKIN FROM STATION 680-710 PER SRM 53-30-3.  (M)
